<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 48, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 223—444
Generalized analytic Fourier-Feynman transforms and convolutions on a Fresnel type class
Seung Jun Chang and Il Yong Lee
MSC numbers : 60J25, 28C20
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 223—245
Differential equations related to family $\mathscr{A}$
Ping Li and Yong Meng
MSC numbers : 30D35
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 247—260
Derivative of the Riesz-N{\'a}gy-Tak{\'a}cs function
In-Soo Baek
MSC numbers : 26A30, 28A80
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 261—275
Characterizations of elements in prime radicals of skew polynomial rings and skew Laurent polynomial rings
Jeoung Soo Cheon, Eun Jeong Kim, Chang Ik Lee, and Yun Ho Shin
MSC numbers : 16N40, 16N60, 16S36
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 277—290
Relations among the first variation, the convolutions and the generalized Fourier-Gauss transforms
Man Kyu Im, Un Cig Ji, and Yoon Jung Park
MSC numbers : 28C20; Secondary 44A20, 44A35
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 291—302
Preconditioned Gauss-Seidel iterative method for $Z$-matrices linear systems
Hailong Shen, Xinhui Shao, Zhenxing Huang, and Chunji Li
MSC numbers : 65F08
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 303—314
Deformations of $d/BCK$-algebras
Paul J. Allen, Hee Sik Kim, and Joseph Neggers
MSC numbers : 06F35
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 315—324
Asymptotic distribution of the discounted proper deficit in the discrete time delayed renewal model
Zhen-hua Bao and Jing Wang
MSC numbers : 91B30, 62P05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 325—334
Sphere-foliated minimal and constant mean curvature hypersurfaces in product spaces
Keomkyo Seo
MSC numbers : 53A10, 53C42
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 335—342
A strong limit theorem for sequences of blockwise and pairwise $m$-dependent random variables
Van Thanh Le and Ngoc Anh Vu
MSC numbers : 60F15
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 343—351
Degree conditions and fractional $k$-factors of graphs
Sizhong Zhou
MSC numbers : 05C70
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 353—363
Semi-divisoriality of Hom-modules and injective cogenerator of a quotient category
Hwankoo Kim
MSC numbers : 13A15, 13D30
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 365—375
Loci of rational curves of small degree on the moduli space of vector bundles
Insong Choe
MSC numbers : 14C34, 14H60
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 377—386
On the initial values of solutions of a general functional equation
Jae-Young Chung and Dohan Kim
MSC numbers : 39B82, 46F10
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 387—396
Spatial behavior of solution for the Stokes flow equation
Yan Liu, Wenhui Liao, and Changhao Lin
MSC numbers : 35B40, 35K10, 35K20
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 397—412
Variable time-stepping hybrid finite difference methods for pricing binary options
Hongjoong Kim and Kyoung-Sook Moon
MSC numbers : 91B28, 65C20
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 413—426
Hopf hypersurfaces in complex two-plane Grassmannians with Lie parallel normal Jacobi operator
Imsoon Jeong, Hyunjin Lee, and Young Jin Suh
MSC numbers : 53C40, 53C15
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 427—444

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd